American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14G20) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Hélène Esnault and Olivier Wittenberg. On abelian birational sections. J. Amer. Math. Soc. 23 (2010) 713-724. MR 2629985.
Abstract, references, and article information
View Article: PDF

[2] Jan Denef and François Loeser. Definable sets, motives and $p$-adic integrals. J. Amer. Math. Soc. 14 (2001) 429-469. MR 1815218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Barry Green and Michel Matignon. Order $p$ automorphisms of the open disc of a $p$-adic field. J. Amer. Math. Soc. 12 (1999) 269-303. MR 1630112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Gerd Faltings. $p$-adic Hodge theory . J. Amer. Math. Soc. 1 (1988) 255-299. MR 924705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1